Advances in Operator Theory

Positive map as difference of two completely positive or super-positive maps

Tsuyoshi Ando

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a linear map from ${\mathbb M}_m$ to ${\mathbb M}_n$, besides the usual positivity, there are two stronger notions, complete positivity and super positivity. Given a positive linear map $\varphi$ we study a decomposition $\varphi = \varphi^{(1)} - \varphi^{(2)}$ with completely positive linear maps $\varphi^{(j)} (j = 1,2)$. Here $\varphi^{(1)} + \varphi^{(2)}$ is of simple form with norm small as possible. The same problem is discussed with super-positivity in place of complete positivity.

Article information

Source
Adv. Oper. Theory, Volume 3, Number 1 (2018), 53-60.

Dates
Received: 25 February 2017
Accepted: 11 March 2017
First available in Project Euclid: 5 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.aot/1512497952

Digital Object Identifier
doi:10.22034/aot.1702-1129

Mathematical Reviews number (MathSciNet)
MR3730339

Zentralblatt MATH identifier
06804316

Subjects
Primary: 47C15: Operators in $C^*$- or von Neumann algebras
Secondary: 47A30: Norms (inequalities, more than one norm, etc.) 15A69: Multilinear algebra, tensor products

Keywords
positive map completely positive map super-positive map norm tensor product

Citation

Ando, Tsuyoshi. Positive map as difference of two completely positive or super-positive maps. Adv. Oper. Theory 3 (2018), no. 1, 53--60. doi:10.22034/aot.1702-1129. https://projecteuclid.org/euclid.aot/1512497952


Export citation

References

  • T. Ando, Structure of operators with numerical radius one, Acta Sci. Math. (Szeged), 34 (1972), 169–178.
  • T. Ando, Cones and norms in the tensor product of matrix spaces, Linear Algebra Appl., 379 (2004), 3–41.
  • R. Bhatia, Matrix Analysis, Springer, New York, 1997.
  • M.-D. Choi, Completely positive linear map on complex matrices, Linear Algebra Appl. 10 (1975), 285–290.
  • M. Horodecki, P. Horodecki, and R. Horodecki, Separability of mixed states: necessary and sufficient conditions, Phys. Lett. A 233 (1996), no. 1-2, 1–8.
  • B. Russo and H. A. Dye, A note on unitary operators in $C^*$-algebra, Duke Math. J. 33 (1966), 413–416.
  • E. St$\o$rmer, Positive Linear Maps of Operator Algebras, Springer, New York, 2013.